# SDR CALA2016022995176

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND ON EXTERNAL FUSELAGE SKIN AT BS 1502, STRINGER 25R, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SKIN, FABRICATED & INSTALLED REPAIR DOUBLER & FILLERS.
